# SDR DALA1127349858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 33D, FWD END UPPER SKIN SCREW HOLES ARE CORRODED, PULLED THRU AND WORN.  REMOVED FLOOR PANEL FROM MAIN CABIN IAW MM DC9-A-53-20-01-201-925A-A,  REMOVED CORROSION FROM SCREW HOLES AT OTBD SIDE OUT OF LIMITS IAW SRM 51-10-3, PAGE 46, SRM 53-01, FIG 1, SHT 3,  FABRICATED, LOCATED AND DRILLED. TREATED AND PRIMED AND INST NEW PANEL IAW SRM 51-10-4, PARA 2, SRM 51-30-2, PG 2, SRM 51-10-3, PARA 14-21.
